Information Journal Paper
APA:
CopyTAGHAVI, M.. (2007). AUTOCORRELATION FOR A CLASS OF POLYNOMIALS WITH COEFFICIENTS DEFINED ON T. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, 31(A4), 391-396. SID. https://sid.ir/paper/117969/en
Vancouver:
CopyTAGHAVI M.. AUTOCORRELATION FOR A CLASS OF POLYNOMIALS WITH COEFFICIENTS DEFINED ON T. IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE[Internet]. 2007;31(A4):391-396. Available from: https://sid.ir/paper/117969/en
IEEE:
CopyM. TAGHAVI, “AUTOCORRELATION FOR A CLASS OF POLYNOMIALS WITH COEFFICIENTS DEFINED ON T,” IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE, vol. 31, no. A4, pp. 391–396, 2007, [Online]. Available: https://sid.ir/paper/117969/en